Alert archive / Oklahoma / Flash Flood Warnings in 2014
Flash Flood Warning 11, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 10, 2014, 12:46 PM CDT for Osage County, Tulsa County, Washington County, Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2014, 12:46 PM CDT (17:46 UTC)
- Expired
- Jul 10, 2014, 4:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Osage County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 1:49 PM CDT | FLASH FLOOD | 7 Nne Sperry, OK | WATER OVER ROADWAY NEAR 166TH STREET NORTH AND PEORIA. |
| Jul 10, 3:17 PM CDT | FLASH FLOOD | 2 S Vera, OK | 4 TO 6 INCHES OF WATER CROSSING THE ROAD. SAME PROBLEM JUST NORTH AND WEST OF THAT LOCATION ON 186TH STREET NORTH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
966
WGUS54 KTSA 101746
FFWTSA
OKC113-143-147-102100-
/O.NEW.KTSA.FF.W.0011.140710T1746Z-140710T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT THU JUL 10 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA...
NORTH CENTRAL TULSA COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 400 PM CDT
* AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS WITH VERY HEAVY RAIN EXTENDING FROM NEAR
WYNONA TO COLLINSVILLE. 2 TO 4 INCHES OF RAINFALL HAS ALREADY
OCCURRED WITH AN ADDITIONAL 1 TO 3 INCHES POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
TULSA...AVANT...BARNSDALL...COLLINSVILLE...OWASSO...SKIATOOK...
SPERRY...VERA AND WYNONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3650 9581 3626 9581 3626 9600 3645 9643
3663 9641
$$1 follow-up statement
432
WGUS74 KTSA 101934
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT THU JUL 10 2014
OKC113-143-147-102100-
/O.CON.KTSA.FF.W.0011.000000T0000Z-140710T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE OK-TULSA OK-WASHINGTON OK-
234 PM CDT THU JUL 10 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN WASHINGTON...
NORTH CENTRAL TULSA AND EAST CENTRAL OSAGE COUNTIES IN NORTHEAST
OKLAHOMA UNTIL 400 PM CDT...
AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT MUCH OF THE HEAVY RAINFALL HAD ENDED FOR THE MOMENT ACROSS THE
WARNED AREA...ALTHOUGH SOME ADDITIONAL RAINFALL IS POSSIBLE. THREE
TO FIVE INCHES OF RAIN HAS FALLEN...AND FLOODING OF LOW LYING AREAS
WILL LIKELY CONTINUE. HIGH WATER WAS REPORTED EARLIER IN FAR
NORTHERN TULSA COUNTY NEAR THE INTERSECTION OF 166TH STREET NORTH
AND PEORIA AVENUE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
TULSA...AVANT...BARNSDALL...COLLINSVILLE...OWASSO...SKIATOOK...
SPERRY...VERA AND WYNONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3650 9581 3626 9581 3626 9600 3645 9643
3663 9641
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 10:41 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 10, 10:41 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1041 AM CDT THU JUL 10 2014 .DISCUSSION... MCS AND ASSOCIATED MCV MAKING ITS' WAY ACROSS EASTERN OK AND INTO NORTHWEST ARKANSAS. GOOD SOAKING RAIN WITH THIS SYSTEM. GRIDS ADJUSTED FOR INCREASED POP NORTHWEST ARKANSAS AHEAD OF MCS. ENOUGH DAYLIGHT BEHIND THE MCS SO TEMPERATURES RECOVER AND REACH PREVIOUS FORECAST MAXIMUMS. GW && .PREV DISCUSSION... /ISSUED 640 AM CDT THU JUL 10 2014/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY WEAKEN AS IT MOVES SOUTHEAST ACROSS THE AREA THIS MORNING AFFECTING MOST OF THE TAF SITES. MVFR OR LOWER CONDITIONS WILL BE POSSIBLE WITHIN THE STRONGER STORMS. OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. PREV DISCUSSION... /ISSUED 411 AM CDT THU JUL 10 2014/ DISCUSSION... MCS OVER SOUTHERN KANSAS WAS ENTERING INTO NORTH CENTRAL OKLAHOMA EARLY THIS MORNING...WHILE A FRONTAL BOUNDARY HAD POSITIONED ITSELF FROM SOUTHEAST OKLAHOMA INTO SOUTHWEST KANSAS. SOME SCATTERED SHOWERS AND THUNDERSTORMS HAD ALSO DEVELOPED ACROSS SOUTHEAST OKLAHOMA NEAR THE SOUTHERN PORTION OF THE FRONT. BOTH THE SCATTERED CONVECTION AND THE MCS WILL CONTINUE TO PUSH SOUTH TO SOUTHEAST THIS MORNING. THERE IS THE POTENTIAL FOR HEAVY RAINFALL AS THE MCS MOVES INTO THE CWA...AND ALSO A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE AS THE MCS INTERACTS WITH THE FRONT. STRONG WINDS AND HAIL WOULD BE THE MAIN HAZARDS. GREATER CHANCES FOR PRECIP WILL BE WITH THE MCS ACROSS NORTHEAST OKLAHOMA THROUGH THE MORNING HOURS AND SHIFT EASTWARD THIS AFTERNOON AS THE MCS DECAYS AND THE FRONT LIFTS NORTHEASTWARD AS A WARM FRONT. ONGOING PRECIP AND CLOUD COVER WILL LOOK TO HINDER HIGH TEMPS THIS AFTERNOON ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. HOWEVER...WITH THE FRONT PUSHING THOUGH...A LATE AFTERNOON TEMPERATURE RALLY COULD BE POSSIBLE ACROSS NORTHEAST OKLAHOMA. THUS...HIGHS IN THE 80S TO LOWER 90S FROM NORTH TO SOUTH LOOKS POSSIBLE. THE WARM FRONT IS EXPECTED TO EXIT THE REGION AND SHIFT PRECIP CHANCES OFF TO THE EAST THIS EVENING. OVERNIGHT TONIGHT...SOUTHERLY WINDS RETURN TO THE REGION AS A RIDGE OF HIGH PRESSURE BEGINS TO BUILD BACK OVER THE SOUTHERN PLAINS. THE RIDGE OF HIGH PRESSURE BECOMES THE DOMINATE FEATURE OVER THE SOUTHERN PLAINS FOR THE UPCOMING WEEKEND. SOUTH TO SOUTHWESTERLY WINDS UNDERNEATH THE HIGH WILL ALLOW FOR HOT AND HUMID CONDITIONS TO RETURN ACROSS THE CWA. HIGH IN THE UPPER 90S/AROUND 100 DEGREES LOOK LIKELY OVER MUCH OF THE REGION. LATE IN THE WEEKEND A CANADIAN LOW PRESSURE SYSTEM IS FORECAST TO APPROACH THE GREAT LAKES REGION WITH A WEAK COLD FRONT MOVING THROUGH THE PLAINS. THIS BOUNDARY LOOKS TO PUSH INTO THE CWA SUNDAY NIGHT INTO MONDAY AND BECOME NEARLY STATIONARY. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH THIS FRONT...MAINLY ACROSS THE NORTHERN PART OF THE CWA. INDICATIONS ARE THAT TEMPERATURES WITH THIS FRONT DO NOT LOOK TO BE AFFECT TOO MUCH...THUS CONTINUING HOT AND HUMID CONDITIONS FOR THE START OF THE NEXT WORK WEEK. A MORE SIGNIFICANT COLD FRONT LOOKS TO PUSH INTO THE REGION MONDAY NIGHT AND TUESDAY AS THE CANADIAN LOW MOVES OVER THE GREAT LAKES. THIS WILL ALLOW FOR CONTINUED PRECIP CHANCES TUESDAY AND WEDNESDAY AND THE POTENTIAL FOR MUCH COOLER TEMPERATURES. LATEST EXTENDED MODEL SOLUTIONS INDICATE THAT HIGH TEMPS AROUND THE MIDDLE PART OF NEXT WEEK COULD BE IN THE 70S/80S...SO WE COULD HAVE THAT GOING FOR US...WHICH IS NICE. && .PRELIMINARY POINT TEMPS/POPS... TUL 89 73 96 77 / 70 10 0 0 FSM 90 72 94 74 / 90 10 10 10 MLC 90 73 94 73 / 20 10 0 10 BVO 87 71 96 73 / 100 0 0 0 FYV 86 70 90 71 / 100 10 10 10 BYV 86 69 89 72 / 90 10 10 10 MKO 90 71 94 73 / 100 10 0 0 MIO 87 71 93 73 / 100 10 0 10 F10 90 72 94 73 / 50 10 0 0 HHW 93 72 95 73 / 20 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....07
Hazardous weather outlook, Jul 10, 5:18 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 518 AM CDT THU JUL 10 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 518 AM CDT THU JUL 10 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK... VERY LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A COMPLEX OF SHOWERS AND THUNDERSTORMS IS MOVING INTO NORTHEAST OKLAHOMA EARLY THIS MORNING. THESE SHOWERS AND STORMS ARE EXPECTED TO WEAKEN AS THEY CONTINUE TO MOVE SOUTHEAST INTO THE AREA THIS MORNING BUT THERE REMAINS A VERY LIMITED POTENTIAL FOR DAMAGING WINDS AND MARGINALLY SEVERE HAIL EARLY THIS MORNING. LOCALLY HEAVY RAINFALL AMOUNTS WILL BE POSSIBLE EARLY THIS MORNING...ESPECIALLY TO THE NORTHWEST OF TULSA...WHICH MAY LEAD TO SOME LOCALIZED FLOODING PROBLEMS. A FEW THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON IN THE VICINITY OF ANY LEFT OVER BOUNDARIES FROM THE MORNING STORMS. ONCE AGAIN THESE STORMS WILL ONLY CARRY A VERY LIMITED SEVERE WEATHER RISK. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...NO HAZARDS. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... HOT AND HUMID WEATHER WILL RETURN OVER THE WEEKEND WITH HEAT INDEX VALUES EXCEEDING 100 IN MANY PLACES. A COLD FRONT WILL MOVE INTO THE AREA EARLY NEXT WEEK RESULTING IN INCREASING THUNDERSTORM CHANCES AS EARLY AS SUNDAY NIGHT IN PARTS OF NORTHEAST OKLAHOMA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 10, 11:28 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1128 AM CDT THU JUL 10 2014
ARZ019-OKZ069-072-101700-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-
1128 AM CDT THU JUL 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 1128 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF NATURAL DAM TO SHORT TO 6 MILES
SOUTHWEST OF SHORT...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...SHORT...UNIONTOWN...
CEDARVILLE...NATURAL DAM...FIGURE FIVE AND LEE CREEK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3572 9424 3555 9426 3549 9437 3551 9460
3558 9454 3572 9451
TIME...MOT...LOC 1628Z 275DEG 21KT 3570 9446 3557 9448
3552 9454Special weather statement, Jul 10, 11:50 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 AM CDT THU JUL 10 2014
ARZ019-029-101715-
CRAWFORD AR-SEBASTIAN AR-
1150 AM CDT THU JUL 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHEASTERN SEBASTIAN
AT 1150 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CHESTER TO 6 MILES NORTHWEST OF
RUDY TO VAN BUREN...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...CONCORD...MOUNTAINBURG...VAN
BUREN...ALMA...CHESTER...KIBLER...SHIBLEY...FURRY...DYER...RUDY...
LOCKE...MOUNT GAYLER AND LAKE FORT SMITH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3566 9402 3566 9407 3557 9407 3539 9411
3544 9436 3560 9433 3574 9427 3576 9397
TIME...MOT...LOC 1650Z 279DEG 22KT 3572 9425 3560 9430
3543 9434Special weather statement, Jul 10, 12:14 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 PM CDT THU JUL 10 2014
ARZ010-011-019-020-101800-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1214 PM CDT THU JUL 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD...SOUTHERN MADISON AND SOUTHEASTERN
WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 1214 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF BIDVILLE TO PINEY...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PARADISE...PINEY...TAFT...BIDVILLE...RED STAR...LONELM...
CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS
BEND...CASS...REDDING...SAINT PAUL...PETTIGREW...COMBS...BRASHEARS...
DUTTON AND BOSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3587 9352 3577 9351 3576 9352 3576 9369
3558 9369 3553 9370 3556 9409 3581 9406
3591 9350 3588 9350
TIME...MOT...LOC 1714Z 265DEG 28KT 3580 9402 3557 9404Special weather statement, Jul 10, 12:16 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 PM CDT THU JUL 10 2014
ARZ020-029-101815-
FRANKLIN AR-SEBASTIAN AR-
1216 PM CDT THU JUL 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN
AT 1216 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF VESTA TO BLOOMER TO BURNVILLE...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ALIX...OZARK...CHARLESTON...BRANCH...URSULA...PETER
PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...TONEY...WIEDERKEHR
VILLAGE...BURNVILLE...FORT CHAFFEE...BLOOMER AND ETNA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3536 9372 3536 9375 3540 9380 3532 9381
3532 9390 3523 9392 3523 9402 3517 9403
3518 9420 3536 9417 3539 9414 3545 9415
3545 9404 3552 9403 3555 9370 3538 9370
TIME...MOT...LOC 1716Z 264DEG 22KT 3547 9411 3531 9413
3520 9417The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 4:59 AM CDT | Special Weather Statement | TSA | Osage | 46 min |
| Jul 10, 5:42 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Jul 10, 6:19 AM CDT | Special Weather Statement | TSA | Pawnee, Washington | 41 min |
| Jul 10, 8:18 AM CDT | Areal Flood Advisory | TSA | Tulsa | 117 min |
| Jul 10, 12:20 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa, Washington | 3 hr |
| Jul 10, 3:43 PM CDT | Flash Flood Warning | TSA | Osage, Tulsa, Washington | 107 min |
| Jul 10, 4:04 PM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Jul 10, 4:49 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Jul 10, 5:05 PM CDT | Special Weather Statement | TSA | Latimer | 25 min |
| Jul 10, 5:30 PM CDT | Areal Flood Warning | TSA | Osage, Tulsa, Washington | 6 hr |
| Jul 10, 5:31 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Jul 10, 5:48 PM CDT | Special Weather Statement | TSA | Pittsburg | 42 min |
| Jul 10, 6:28 PM CDT | Special Weather Statement | TSA | Latimer | 47 min |
Nearby
Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.